A bound for the degree of smooth surfaces in P 4 not of general type
Compositio Mathematica, Volume 93 (1994) no. 2, pp. 211-229.
@article{CM_1994__93_2_211_0,
     author = {Braun, Robert and Fl{\o}ystad, Gunnar},
     title = {A bound for the degree of smooth surfaces in $P^4$ not of general type},
     journal = {Compositio Mathematica},
     pages = {211--229},
     publisher = {Kluwer Academic Publishers},
     volume = {93},
     number = {2},
     year = {1994},
     mrnumber = {1287697},
     zbl = {0823.14021},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__93_2_211_0/}
}
TY  - JOUR
AU  - Braun, Robert
AU  - Fløystad, Gunnar
TI  - A bound for the degree of smooth surfaces in $P^4$ not of general type
JO  - Compositio Mathematica
PY  - 1994
SP  - 211
EP  - 229
VL  - 93
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1994__93_2_211_0/
LA  - en
ID  - CM_1994__93_2_211_0
ER  - 
%0 Journal Article
%A Braun, Robert
%A Fløystad, Gunnar
%T A bound for the degree of smooth surfaces in $P^4$ not of general type
%J Compositio Mathematica
%D 1994
%P 211-229
%V 93
%N 2
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1994__93_2_211_0/
%G en
%F CM_1994__93_2_211_0
Braun, Robert; Fløystad, Gunnar. A bound for the degree of smooth surfaces in $P^4$ not of general type. Compositio Mathematica, Volume 93 (1994) no. 2, pp. 211-229. http://www.numdam.org/item/CM_1994__93_2_211_0/

[1] D. Bayer and M. Stillman, A theorem on refining division orders by the reverse lexicographic order, Duke Mathematical Journal, 55 (1987), 321-328. | MR | Zbl

[2] D. Bayer and M. Stillman, A criterion for detecting m-regularity, Inventiones Mathematicae, 87 (1987), 1-11. | MR | Zbl

[3] G. Ellingsrud and C. Peskine, Sur les surfaces lisses de P4, Inventiones Mathematicae, 95 (1989), 1-12. | MR | Zbl

[4] M. Green, Notes.

[5] L. Gruson and C. Peskine, Genres des courbes de l'espace projectif, Lecture notes in mathematics, Algebraic geometry, Tromso 1977, 687 (1977), 31-59. | MR | Zbl

[6] R. Hartshorne, "Algebraic Geometry", Springer-Verlag, New York 1977. | MR | Zbl

[7] L. Koelblen, Surfaces de P3 tracées sur une hypersurfaces cubique, Journal für die Reine und Angewandte Mathematik, 433 (1992), 113-141. | MR | Zbl

[8] R. Strano, On generalized Laudals lemma, Complex projective geometry, London Mathematical Society Lecture Note Series, 179 (1992), 284 - 293. | MR | Zbl

[9] M. Stillmann, Methods for computing in algebraic geometry and commutative algebra, Acta Applicandae Mathematicae, 21 (1990), 77-103. | MR | Zbl